# SDR AALA201506059003

- Difficulty date: June 4, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 41,291 hours, 24,876 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 3370751050
- Part serial: 9814
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 39,289 hours, 20,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 1902 EN-ROUTE, DURING CLIMB OUT AFTER TAKE-OFF, RECEIVED ECAM ALERTS FOR NR 1 ENG OIL TEMP & NR 1 ENG OIL QTY.  ENG 1 WAS SHUTDOWN IN FLIGHT.  SINGLE ENG TIME WAS APPROX 37 MINUTES.  THIS EVENT PRECEDED BY ECAM ADVISORY FOR OIL TEMP ON ENG 1.  THE FLIGHT DECLARED AN EMER, RETURNED TO FIELD & LANDED WITHOUT FURTHER INCIDENT.  REPLACED ENG 1 LUBRICATION UNIT.
